# SDR MASA2013022852419

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 18,959 hours, 15,831 cycles
- System (JASC): 5751 · Ailerons
- Part: Block
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON RUB BLOCK WAS FOUND TO HAVE A 2 INCH PIECE OF THE TRAILING EDGE MISSING.  INSPECTED FWD AREA OF RUB BLOCK FOR PROPER BONDING.  CLEANED DEBRIS FORM DISCREPANT AREA.  APPLIED SPEED TAPE PER BOMBARDIER REO 690-57-61-061.  NO ADDITIONAL DEFECTS.  TEMPORARY REPAIR RO CRJ9-57-4030 COMPLIED WITH.
